Pacific Journal of Mathematics

Intrinsic topologies in a topological lattice.

Tae Ho Choe

Article information

Source
Pacific J. Math., Volume 28, Number 1 (1969), 49-52.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983607

Mathematical Reviews number (MathSciNet)
MR0240011

Zentralblatt MATH identifier
0169.53804

Subjects
Primary: 06.30

Citation

Choe, Tae Ho. Intrinsic topologies in a topological lattice. Pacific J. Math. 28 (1969), no. 1, 49--52. https://projecteuclid.org/euclid.pjm/1102983607


Export citation

References

  • [1] L. W. Anderson, On one dimension topological lattices, Proc. Amer. Math. Soc. 1O (1959), 715-720.
  • [2] L. W. Anderson, On the breadth and codimension of topological lattices, Pacific J. Math. 9 (1959), 327-333.
  • [3] L. W. Anderson,On the distributivityand simple connectivityof plane lattices, Trans. Amer. Math. Soc. 91 (1959), 102-112.
  • [4] G. Birkhoff, Lattice theory, Rev. Ed., Amer. Math. Soc. Coll., (1967).
  • [5] T. H. Choe, On compact topological lattices of finite dimension,to appear, Trans. Amer. Math. Soc.
  • [6] H. Cohen, A cohomological definition of dimension for locally compact Hausdorff' spaces, Duke Math. J. 21 (1954), 209-224.
  • [7] E. Dyer and A. Shields, Connectivity of topological lattices, Pacific J. Math. 9 (1959).
  • [8] O. Frink, Topology in lattices, Trans. Amer. Math. Soc. 15 (1942), 569-582.
  • [9] Arnold J. Insel, A relationship between the complete topology and the order topology of a lattice, Proc. Amer. Math. Soc. 15 (1964), 849-850.
  • [10] E. S. Northam, The interval topology of a lattice, Proc. Amer. Math. Soc. 4 (1953), 824-829.
  • [11] A. J. Ward, On relations between certain intrinsictopologies in partially ordered sets, Proc. Cam. Phil. Soc. 51 (1955), 254-261.
  • [12] L. W. Ward. Jr. and L. W. Anderson, A structure theorem for topological lattices. Proc. Glasgow Math. Assoc. 5 (1961), 1-3.